# SDR QXEA200400458

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,158 hours, 8,086 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3994001011
- Part serial: 050A
- Condition: Inoperative
- Location: Zone 300 Pitch
- Part time: 3,401 hours, 3,579 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2317, PITCH TRIM CAUTION LIGHT ILLUMINATED ON SHORT FINAL.  NO OTHER CAUTION LIGHTS ILLUMINATED.  PITCH TRIM INDICATED FULL NOSE UP.  RAN CHECKLIST AFTER LANDING.  PITCH TRIM DID NOT MOVE.  REMOVED AND REPLACED PITCH TRIM ACTUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
